# SDR ASAA0310042

- Difficulty date: February 25, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65555741
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 4 FLAP TRACK FAIRING VERTICAL WEB AT BS 700, LEFT BUTTOCK LINE 65 GOUGED.  REMOVED AND REPLACED WEB PER SRM.  (M)
